# SDR SCNA96347

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1099-1119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND STRINGER 48L CRACKED BETWEEN BS 1099 AND BS 1119.  STOP DRILLED 1 INCH CRACK, FABRICATED AND INSTALLED A REPAIR DOUBLER IN ACCORDANCE WITH SRM 53-00-01.
